# SDR 96FDEA01493

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Condition: Dislodged
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING LIGHT ON SECOND OFFICER'S PANEL ILLUMINATED DURING CLIMBOUT PASSING 2,600 FEET.  RETURN TO FIELD TO TROUBLESHOOT.  FOUND CABLE STUCK IN DOOR JAMB.  OPENED AND CLOSED DOOR, ALL LIGHTS WENT OUT.
